Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2020, Volume 32, Number 9, Pages 131–144 (Mi mm4218)  

Analysis of genetic code properties by mathematical simulation

N. N. Kozlova, E. I. Kugushevb, T. M. Eneeva

a Keldysh Institute of Applied Mathematics Russian Academy of Sciences
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider random changes in the standard genetic code, under which its structure is preserved, as well as small variations of the genetic code in which the structure is preserved or changed. It justifies the assumption that the standard genetic code in the best way provides the possibility of gene overlap. The structure and content of the standard genetic code is determined by the condition of the maximum total number of allowable substitutions that open the closed reading frames and the minimal closed reading frames for which there is no such replacement. The estimated probability of a random selection of a standard genetic code from the point of view of this criterion, depending on the model of a numerical experiment, is of the order of $10^{-3}$ to $10^{-6}$.

Keywords: genetic code, overlapping genes.

DOI: https://doi.org/10.20948/mm-2020-09-09

Full text: PDF file (312 kB)
References: PDF file   HTML file

Received: 30.05.2019
Revised: 30.05.2019
Accepted:09.09.2019

Citation: N. N. Kozlov, E. I. Kugushev, T. M. Eneev, “Analysis of genetic code properties by mathematical simulation”, Matem. Mod., 32:9 (2020), 131–144

Citation in format AMSBIB
\Bibitem{KozKugEne20}
\by N.~N.~Kozlov, E.~I.~Kugushev, T.~M.~Eneev
\paper Analysis of genetic code properties by mathematical simulation
\jour Matem. Mod.
\yr 2020
\vol 32
\issue 9
\pages 131--144
\mathnet{http://mi.mathnet.ru/mm4218}
\crossref{https://doi.org/10.20948/mm-2020-09-09}


Linking options:
  • http://mi.mathnet.ru/eng/mm4218
  • http://mi.mathnet.ru/eng/mm/v32/i9/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:165
    Full text:12
    References:7
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021